SciELO - Scientific Electronic Library Online

 
vol.75 número4On clutch size and hatching success of the South American turtles Podocnemis expansa (Schweigger, 1812) and P. unifilis Troschel, 1848 (Testudines, Podocnemididae) índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Anais da Academia Brasileira de Ciências

versão impressa ISSN 0001-3765versão On-line ISSN 1678-2690

Resumo

GARCIA, Ronaldo  e  SOTOMAYOR, Jorge. A metric property of umbilic points. An. Acad. Bras. Ciênc. [online]. 2003, vol.75, n.4, pp.405-413. ISSN 0001-3765.  http://dx.doi.org/10.1590/S0001-37652003000400001.

In the space of cubic forms of surfaces, regarded as a G-space and endowed with a natural invariant metric, the ratio of umbilic points with a negative index to those with a positive index is evaluated in terms of the asymmetry of the metric, defined here. This work contains also a section with references pertinent to umbilic points and one with a discussion of a connection of the above defined ratio with that reported in 1977 by Berry and Hannay in the domain of Statistical Physics.

Palavras-chave : Umbilic point; principal curvature lines.

        · resumo em Português     · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons